Bleeding after shots

By Katiedawnb Latest Reply 2012-09-26 14:02:24 -0500
Started 2012-09-26 12:35:50 -0500

Hi, I was just diagnosed 5 days ago with type 1. I use the Novolog pen and my first few days it didn't feel very painful and it did not bleed after my insulin shots. Now they are hurting and it bleeds. Not sure why and is it normal…any advice? Thanks!

7 replies

Katiedawnb 2012-09-26 12:45:56 -0500 Report

I'm average/thin I would say. They told me to do it on my stomach and rotate sides.

hillside lady
hillside lady 2012-09-26 13:42:45 -0500 Report

have you tried buttocks and the thigh and even the arm when i was first diagnose i had lost so much weight i was at leas 70 or 80 pounds and by the time i got the better help i was given myself shots it hurt so bad because i was so thin i got the pump and beagan to get my weight back i got better was you sugar very hig you may have lost weight

Katiedawnb 2012-09-26 13:56:58 -0500 Report

I will also try the other spots you mentioned. I have lost weight do they could definitely be it. Thank you!

hillside lady
hillside lady 2012-09-26 14:02:24 -0500 Report

yes because your body is not use to you sticking it all the time very sensitive and always use alcohol swab to wipe before you use a insulin you should never draw blood tell your doctor on you next visit if you haven't also if you keep using the same spot you may have trouble with the insulin absorbing in you skin like it should

Next Discussion: Printing recipes from DC »